Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 249, NWS Wilmington, OH

November 5, 2017Clinton County, Greene County, Warren County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Nov 5, 2017, 8:04 PM EST for Clinton County, Greene County, Warren County, Ohio. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2017, 8:04 PM EST (01:04 UTC)
Expired
Nov 5, 2017, 8:30 PM EST
In force
26 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, OH, Greene County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 6:31 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 441 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
441 m²/s²
0-3 km storm-relative helicity
595 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

137 
WUUS51 KILN 060104
SVRILN
OHC027-057-165-060130-
/O.NEW.KILN.SV.W.0249.171106T0104Z-171106T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
804 PM EST SUN NOV 5 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northeastern Warren County in southwestern Ohio...
  Northwestern Clinton County in southwestern Ohio...
  Southern Greene County in west central Ohio...

* Until 830 PM EST.

* At 804 PM EST, a severe thunderstorm was located near Xenia, moving
  east at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  Xenia, Waynesville, Jamestown, New Jasper, Harveysburg, Spring
  Valley, Corwin, Bowersville, Port William, Paintersville,
  Bloomington, Middleton Corner, Mount Holly, Lumberton, Roxanna,
  Oakland, Caesar Creek State Park, Kingman, Bell Center and
  Interstate 71 at US Route 68.

This includes I-71 in Ohio between mile markers 45 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3968 8399 3970 8368 3952 8367 3946 8378
      3951 8413
TIME...MOT...LOC 0104Z 273DEG 33KT 3961 8392 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
2 follow-up statements
594 
WWUS51 KILN 060110
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
810 PM EST SUN NOV 5 2017

OHC165-060119-
/O.CAN.KILN.SV.W.0249.000000T0000Z-171106T0130Z/
Warren OH-
810 PM EST SUN NOV 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 AM EST for
southwestern and west central Ohio.

LAT...LON 3952 8367 3946 8378 3949 8399 3957 8398
      3969 8391 3970 8368
TIME...MOT...LOC 0109Z 273DEG 33KT 3961 8385 

$$

OHC027-057-060130-
/O.CON.KILN.SV.W.0249.000000T0000Z-171106T0130Z/
Clinton OH-Greene OH-
810 PM EST SUN NOV 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EST
FOR NORTHWESTERN CLINTON AND SOUTHEASTERN GREENE COUNTIES...

At 809 PM EST, a severe thunderstorm was located near Jamestown,
moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Xenia, Jamestown, New Jasper, Harveysburg, Bowersville, Port William,
Paintersville, Bloomington, Middleton Corner, Lumberton, Oakland,
Kingman, Bell Center and Interstate 71 at US Route 68.

This includes I-71 in Ohio between mile markers 45 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3952 8367 3946 8378 3949 8399 3957 8398
      3969 8391 3970 8368
TIME...MOT...LOC 0109Z 273DEG 33KT 3961 8385 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
423 
WWUS51 KILN 060121
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
821 PM EST SUN NOV 5 2017

OHC027-057-060131-
/O.EXP.KILN.SV.W.0249.000000T0000Z-171106T0130Z/
Clinton OH-Greene OH-
821 PM EST SUN NOV 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINTON AND
SOUTHEASTERN GREENE COUNTIES WILL EXPIRE AT 830 PM EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 100 AM EST for
southwestern and west central Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3952 8367 3946 8378 3949 8399 3957 8398
      3969 8391 3970 8368
TIME...MOT...LOC 0121Z 273DEG 33KT 3960 8371 

$$

KC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 7:13 PM EST, 51 minutes earlier.

Area forecast discussion, Nov 5, 7:13 PM EST, 51 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
713 PM EST Sun Nov 5 2017

.SYNOPSIS...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. Widespread showers and
thunderstorms are expected with severe weather and flash
flooding possible. Clouds and a few lingering showers are
expected on Monday along with cooler temperatures. A disturbance
will move across the Ohio Valley Monday night into Tuesday
which will bring a threat for some showers, mainly along and
south of the Ohio River.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. All the parameters are
there dynamically and thermodynamically for possible damaging
winds, large hail, and isolated tornadoes. The atmosphere is
very moist with pwats ranging between 1.50 and 1.60 along the
front. These values will result in thunderstorms with very heavy
rainfall in a short period, along with the potential for
training storms. The Flash Flood Watch will continue for much of
the area until 4 am EST. Overnight lows will be dependent on how
fast the front moves through. Have lows ranging from the mid 40s
northwest to the lower 60s southeast.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
The front will move southeast of the region on Monday,
with precipitation gradually exiting the southeast during the
morning hours. Clouds will remain in the CAA behind the front.
Temperatures will either slowly fall or recover only slightly
from morning highs.

For Monday night, models continue to show an upper level
disturbance move across the Ohio Valley, perturbing a wave of
low pressure along the old frontal boundary to our south. This
will bring a chance of showers, mainly along and south of the
Ohio River. Likely PoPs may end up skimming our far south. Lows
will range from the upper 30s north to the mid 40s south.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A strong vorticity maxima in the mean westerly h5 flow will combine
with a surface inverted trough nosing northeast from the Tennessee
Valley to permit continued shower activity over northern Kentucky
and portions of south central Ohio early Tuesday. This will then
lead to high pressure keeping any precip chances out of the picture
until the end of the weekend. This will occur as the axis of the
high that will then be moving into Quebec reaches the Appalachians
and return flow sets up in the western Ohio Valley. Models diverge
on the broad pattern, but a H5 trough and surface low moving in from
the Midwest will increase the threat for showers and thunderstorms
Saturday night and Sunday.

High temperatures will be slightly below normal through the end of
the work week and then warm for the weekend. Lows will be similar -
at or slightly below normal until the weekend.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Showers and thunderstorms will push southeast across the region
through this evening and early morning as low pressure and a
cold front move through. MVFR/IFR ceilings and MVFR/IFR/LIFR
visbilities can be expected with the most intense storms.

For later tonight into Monday, the front and low will push to
the southeast. Showers and storms will taper off to a chance of
showers with MVFR perhaps locally IFR ceilings expected.

On Monday, region should see a reprieve in the precipitation
behind the front, however, clouds and MVFR ceilings will linger.
Models are now indicating that ceilings may go VFR by Monday
evening.

Another embedded disturbance will approach the Ohio and
Tennessee Valleys Monday night. This will perturb a wave of low
pressure along the boundary to our south and may bring a few
showers to our southern terminals.

OUTLOOK...MVFR ceilings possible Monday night into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 4 AM EST Monday for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>080.
KY...Flash Flood Watch until 4 AM EST Monday for KYZ091>093.
IN...Flash Flood Watch until 4 AM EST Monday for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...Hickman
Hazardous weather outlook, Nov 5, 7:04 PM EST, 1 hour before
Hazardous Weather Outlook
National Weather Service Wilmington OH
704 PM EST Sun Nov 5 2017

INZ050-OHZ026-034-035-042>045-051-052-061200-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Miami-
Champaign-
704 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report their rainfall amounts to the
National Weather Service in Wilmington, Ohio.

INZ058-059-066-073>075-080-KYZ091>093-OHZ046-053>056-060>065-070>074-
077>080-061200-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Boone-Kenton-Campbell-Delaware-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-
704 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the flash flood threat, damaging winds, large hail,
and isolated tornadoes will be possible through early morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters should activate and report significant weather conditions.

KYZ089-090-094>100-OHZ081-082-088-061200-
Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Adams-Pike-Scioto-
704 PM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky and Southwest Ohio.

.DAY ONE...Tonight.

With multiple rounds of thunderstorms expected, there is the
potential for isolated flash flooding. In addition, a few strong to
severe thunderstorms may be possible, with damaging winds being the
main severe weather threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

In the hours before

Local storm report, Nov 5, 7:07 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
707 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND GST     KCMH JOHN GLENN APT     40.00N 82.89W
11/05/2017  M56.00 MPH       FRANKLIN           OH   ASOS

&&

HATZOS
Special weather statement, Nov 5, 7:26 PM EST, 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
726 PM EST SUN NOV 5 2017

OHZ053-062-060100-
Clark OH-Greene OH-
726 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT CLARK AND NORTHERN GREENE
COUNTIES UNTIL 800 PM EST...

At 726 PM EST, radar indicated a strong thunderstorm over Fairborn,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Springfield, Beavercreek, Fairborn, Xenia, New Carlisle, Yellow
Springs, Wright-Patterson Afb, Cedarville, Enon, Jamestown, South
Charleston, Wilberforce, Harmony, Lisbon, South Vienna, Donnelsville,
Clifton, Green Meadows, Hustead and Selma.

This includes I-70 in Ohio between mile markers 42 and 68.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3996 8357 3981 8361 3977 8364 3977 8365
      3976 8365 3964 8374 3972 8409 3998 8402
TIME...MOT...LOC 0026Z 270DEG 35KT 3984 8400

Hatzos
Local storm report, Nov 5, 7:33 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
733 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     KLHQ LANCASTER APT      39.76N 82.66W
11/05/2017  M46.00 MPH       FAIRFIELD          OH   ASOS

&&

HATZOS
Special weather statement, Nov 5, 7:36 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
736 PM EST SUN NOV 5 2017

INZ066-060100-
Franklin IN-
736 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN FRANKLIN COUNTY UNTIL
800 PM EST...

At 736 PM EST, radar indicated a strong thunderstorm over Greensburg,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Batesville, Brookville, Oldenburg, Lake Santee, Blooming Grove,
Metamora, Laurel, Peppertown, Andersonville, Huntersville, Hamburg
and Buena Vista.

This includes I-74 in Indiana between mile markers 145 and 148.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3953 8530 3953 8506 3933 8498 3931 8513
      3931 8522 3929 8525 3928 8530
TIME...MOT...LOC 0036Z 261DEG 35KT 3935 8551

Hatzos
Special weather statement, Nov 5, 7:54 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
754 PM EST SUN NOV 5 2017

OHZ061-062-071-072-060130-
Montgomery OH-Warren OH-Clinton OH-Greene OH-
754 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
NORTHWESTERN CLINTON...GREENE AND SOUTHEASTERN MONTGOMERY COUNTIES
UNTIL 830 PM EST...

At 753 PM EST, radar indicated a strong thunderstorm over Bellbrook,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Dayton, Kettering, Beavercreek, Xenia, Miamisburg, Springboro,
Bellbrook, Moraine, Oakwood, West Carrollton, Cedarville,
Waynesville, Jamestown, Wilberforce, Riverside, New Jasper,
Harveysburg, Spring Valley, Corwin and Bowersville.

This includes the following Interstates...
 I-71 in Ohio between mile markers 45 and 61.
 I-75 in Ohio between mile markers 41 and 46, near mile marker 48,
and between mile markers 50 and 52.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3974 8422 3975 8368 3952 8367 3946 8378
      3953 8426
TIME...MOT...LOC 0053Z 270DEG 32KT 3964 8411

Hatzos
Local storm report, Nov 5, 8:01 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
801 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND DMG     SOUTH VIENNA            39.93N 83.61W
11/05/2017                   CLARK              OH   PUBLIC

            SEVERAL TREES DOWNED.

&&

MBP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 7:08 PM ESTFlash Flood WarningILNMiami, Montgomery, Preble3 hr
Nov 5, 7:16 PM ESTSevere Thunderstorm WarningILNFairfield, Licking44 min
Nov 5, 7:24 PM ESTFlash Flood WarningILNMiami, Montgomery3 hr
Nov 5, 7:26 PM ESTSpecial Weather StatementILNClark, Greene34 min
Nov 5, 7:34 PM ESTFlash Flood WarningILNClark3 hr
Nov 5, 7:40 PM ESTAreal Flood AdvisoryILNMontgomery, Preble3 hr
Nov 5, 7:54 PM ESTSpecial Weather StatementILNGreene36 min
Nov 5, 7:58 PM ESTAreal Flood AdvisoryILNGreene3 hr
Nov 5, 8:05 PM ESTSpecial Weather StatementILNButler25 min
Nov 5, 8:15 PM ESTAreal Flood AdvisoryILNButler, Clinton, Fayette, Greene, Warren3 hr
Nov 5, 8:30 PM ESTSpecial Weather StatementILNWarren30 min
Nov 5, 8:41 PM ESTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more3 hr
Nov 5, 8:44 PM ESTAreal Flood AdvisoryILNClark, Fairfield, Fayette, Hocking, Madison, Pickaway and 1 more3 hr
Nov 5, 9:22 PM ESTAreal Flood WarningILNDarke6 hr
Nov 5, 9:33 PM ESTAreal Flood WarningILNClark, Madison6 hr
Nov 5, 9:49 PM ESTAreal Flood WarningILNMiami, Montgomery, Preble6 hr
Nov 5, 10:08 PM ESTAreal Flood AdvisoryILNBrown, Highland, Hocking, Pike, Ross3 hr
Nov 5, 10:17 PM ESTAreal Flood WarningILNClark6 hr
Nov 5, 10:19 PM ESTAreal Flood WarningILNButler, Hamilton18 hr
Nov 5, 10:49 PM ESTFlash Flood WarningILNButler2 hr
Nov 5, 11:22 PM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking113 min
Nov 5, 11:39 PM ESTFlash Flood WarningILNHamilton4 hr
Nov 5, 11:44 PM ESTAreal Flood AdvisoryILNBrown, Clinton, Warren3 hr
Nov 5, 11:48 PM ESTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Nov 6, 12:01 AM ESTSpecial Weather StatementILNClermont, Hamilton29 min
Nov 6, 12:24 AM ESTAreal Flood AdvisoryILNClermont, Warren3 hr
Nov 6, 12:34 AM ESTFlash Flood WarningILNClermont, Warren2 hr
Nov 6, 12:38 AM ESTSpecial Weather StatementILNClermont37 min
Nov 6, 12:43 AM ESTFlash Flood WarningILNBrown, Clinton, Highland3 hr
Nov 6, 12:55 AM ESTSpecial Weather StatementILNBrown35 min
Nov 6, 1:03 AM ESTTornado WarningILNBrown, Clinton, Highland7 min
Nov 6, 1:12 AM ESTFlash Flood WarningILNFayette, Madison, Pickaway, Ross3 hr
Nov 6, 1:14 AM ESTAreal Flood AdvisoryILNButler91 min
Nov 6, 1:15 AM ESTSpecial Weather StatementILNHighland, Ross30 min
Nov 6, 1:47 AM ESTSpecial Weather StatementILNPike28 min
Nov 6, 1:48 AM ESTSpecial Weather StatementILNRoss27 min
Nov 6, 2:20 AM ESTRiver Flood AdvisoryILNHamilton17 hr
Nov 6, 2:28 AM ESTAreal Flood AdvisoryILNAdams, Pike, Scioto3 hr
Nov 6, 2:49 AM ESTRiver Flood WarningILNClermont, Hamilton25 hr
Nov 6, 2:53 AM ESTAreal Flood AdvisoryILNFairfield, Hocking2 hr
Nov 6, 2:53 AM ESTRiver Flood WarningILNButler22 hr
Nov 6, 3:44 AM ESTAreal Flood AdvisoryILNRoss2 hr
Nov 6, 5:02 AM ESTRiver Flood WarningILNHamilton45 hr
Nov 6, 5:17 AM ESTRiver Flood WarningILNLicking7 hr
Nov 6, 5:20 AM ESTAreal Flood WarningILNGreene, Warren48 hr
Nov 6, 5:29 AM ESTAreal Flood AdvisoryILNHocking3 hr
Nov 6, 6:17 AM ESTRiver Flood WarningILNPickaway52 hr
Nov 6, 6:21 AM ESTRiver Flood WarningILNFranklin, Madison, Pickaway41 hr
Nov 6, 6:26 AM ESTRiver Flood WarningILNHocking21 hr
Nov 6, 8:03 AM ESTRiver Flood WarningILNHamilton10 hr
Nov 6, 8:03 AM ESTRiver Flood WarningILNLicking14 hr
Nov 6, 8:27 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren16 hr
Nov 6, 10:31 AM ESTRiver Flood WarningILNAdams9 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.